PIGMENTAZIONE DA CORDARONE

Translated title of the contribution: Amiodarone-induced pigmentation

C. Varotti, A. Tosti, S. Colombati, S. Veronesi

Research output: Contribution to journalArticle

Abstract

A patient with cutaneous pigmentation and retinopathy induced by Amiodarone is described. The cutaneous and ocular side effects of Amiodarone are compared with the cutaneous and ocular changes reported after long term therapy with chloroquine.

Translated title of the contributionAmiodarone-induced pigmentation
Original languageItalian
Pages (from-to)183-186
Number of pages4
JournalGiornale Italiano di Dermatologia e Venereologia
Volume120
Issue number3
StatePublished - Dec 1 1985
Externally publishedYes

ASJC Scopus subject areas

  • Dermatology

Fingerprint Dive into the research topics of 'Amiodarone-induced pigmentation'. Together they form a unique fingerprint.

  • Cite this

    Varotti, C., Tosti, A., Colombati, S., & Veronesi, S. (1985). PIGMENTAZIONE DA CORDARONE. Giornale Italiano di Dermatologia e Venereologia, 120(3), 183-186.